| Model Number |
URF-P7R |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s allegation was not confirmed.The technician was unable to observe nor replicate the alleged lubrication leak.In addition, the following non-reportable malfunctions were noted during evaluation: the image on the olympus endoscope system had image guide brakeage and the centering is off.This event is under investigation.A supplemental report will be submitted upon receiving additional information.
Event or Problem Description
The customer reported to olympus that the uretero-reno fiberscope had foreign material falling from the channel and there was lubrication leaking out.The issue was observed during receipt inspection and noted as an out-of-box failure for use on an unknown procedure.There was no patient harm or user injury reported due to the event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on results of the investigation, the reported foreign material/lubricant leaking from the scope issue could not be reproduced or confirmed during the device evaluation; no device leakage was found.Olympus will continue to monitor field performance for this device.